# SDR SWAA2025072983659

- Difficulty date: June 19, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 56,502 hours, 29,895 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED SERVICE DOOR CUT OUT ASSISTLE HANDLE NUT AT AFT GALLEY AREA.   REPLACED SERVICE DOOR CUT OUT ASSISTLE HANDLE NUT AT AFT GALLEY AREA IAW B737-700 AMM 25-21-25-420-801 STEP 3.B (5).
